# SDR HEEA083227

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 13,857 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Screen
- Part number: 206064213103
- Condition: Corroded
- Location: Engine Intake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE INTAKE SCEEN ASSY HAS CORROSION. REPAIRED.
